AIMS Mathematics, 2020, 5(4): 3472-3479. doi: 10.3934/math.2020225.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On an identity involving generalized derivations and Lie ideals of prime rings

Department of Mathematics, Patel Memorial National College, Rajpura-140401, Punjab, India

Let $R$ be a prime ring, $U$ the Utumi quotient ring of $R,$ $C$ the extended centroid of $R$ and $L$ a noncentral Lie ideal of $R.$ If $R$admits a generalized derivation $F$ associated with a derivation $\delta$ of $R$ such that for some fixed integers $m,n\geq 1,$ $F([u,v])^{m}=[u,v]_{n}$ for all $u,v\in L,$ then one of the following holds true:
(i) $R$ satisfies $s_{4},$ the standard identity in four variables.
(ii) there exists $\lambda\in C$ such that $F(x)=\lambda x$ for all $x\in R.$ Moreover, if $n=1,$ then $\lambda^{m}=1$ and if $n>1,$ then $F=0.$
  Figure/Table
  Supplementary
  Article Metrics

Keywords prime ring; generalized derivation; Lie ideal; GPIs

Citation: Gurninder Singh Sandhu. On an identity involving generalized derivations and Lie ideals of prime rings. AIMS Mathematics, 2020, 5(4): 3472-3479. doi: 10.3934/math.2020225

References

  • 1. M. Ashraf, N. Rehman, On commutativity of rings with derivations, Result. Math., 42 (2002), 3-8.    
  • 2. K. I. Beidar, Rings with generalized identities III, Moscow Univ. Math. Bull., 33 (1978), 53-58.
  • 3. K. I. Beidar, W. S. Martindale III, A. V. Mikhalev, Rings with generalized identities, Pure and Applied Math., 196, New York: Marcel Dekker Inc., 1996.
  • 4. J. Bergen, I. N. Herstein, J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), 259-267.    
  • 5. C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103 (1988), 723-728.    
  • 6. M. N. Daif, H. E. Bell, Remarks on derivations on semiprime rings, International Journal of Mathematics and Mathematical Sciences, 15 (1992), 205-206.    
  • 7. T. S. Erickson, W. S. Martindale III, J. M. Osborn, Prime nonassociative algebras, Pacific J. Math., 60 (1975), 49-63.    
  • 8. V. De Filippis, S. Huang, Generalized derivations on semiprime rings, Bull. Korean Math. Soc., 48 (2011), 1253-1259.    
  • 9. S. Huang, B. Davvaz, Generalized derivations of rings and Banach algebras, Commun. Algebra, 41 (2013), 1188-1194.    
  • 10. S. Huang, N. Rehman, Generalized derivations in prime and semiprime rings, Bol. Soc. Paran. Mat., 34 (2016), 29-34.
  • 11. N. Jacobson, Structure of rings, Amer. Math. Soc., Providence, RI, 1964.
  • 12. V. K. Kharchenko, Differential identities of prime rings, Algebra Logic, 17 (1978), 155-168.    
  • 13. T. K. Lee, Generalized derivations of left faithful rings, Commun. Algebra, 27 (1999), 4057-4073.    
  • 14. C. Lanski, S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J. Math., 42 (1972), 117-136.    
  • 15. C. Lanski, An Engel condition with derivation, Proc. AMer. Math. Soc., 118 (1993), 731-734.    
  • 16. W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), 576-584.    
  • 17. M. A. Quadri, M. S. Khan, N. Rehman, Generalized derivations and commutativity of prime rings, Indian J. Pure Appl. Math., 34 (2003), 1393-1396.
  • 18. T. L. Wong, Derivations with power values on multilinear polynomials, Algebra Colloq., 3 (1996), 369-378.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved